# SDR USAA970059

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 963.5
- Part time: 37,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH CORROSION STRINGER 27L, BS 963.5.  REMOVED CORRODED STRINGER AND INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3.  (M)
